# SDR DALA2019032902014

- Difficulty date: March 14, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 119,939 hours, 16,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION ON THE UPPER SURFACE OF FLOOR SUPPORT, ON THE FWD SIDE OF FRAME 933, AT STR 20L REMOVED AND REPLACED SEAT TRACK SUPPORT (LP 0984690)
